# SDR AALA201509159005

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 49,224 hours, 18,237 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4766
- Condition: Defective
- Location: E&E Bay
- Part time: 42,828 hours, 20,938 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT & APPROACH, ELEC SMELL IN COCKPIT.  SHORTLY AFTER GOT ECAM, VENT EXTRACT FAULT.  REPLACED AVIONICS EXTRACT FAN 18HQ IAW AMM 21-26-51.
